# SDR REXA200500141

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 8,894 hours, 8,273 cycles
- Engine: Ge CF343B1
- Engine time: 8,199 hours, 7,015 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, R, J
- Precautionary procedure: E

## Discrepancy

PASSING THROUGH 2500 FT MSL ON CLIMBOUT FROM, THE FLIGHT CREW HEARD SEVERAL LOUD (BANGS) FROM THE RT ENGINE. THIS WAS FOLLOWED BY ERRATIC ENGINE INDICATIONS AND A REPORT FROM THE FLIGHT ATTENDANT OF A (BURNING SMELL) IN THE CABIN. THE FLIGHT CREW PERFORMED THE QRH CHECKLIST, SHUTDOWN THE ENGINE AND DECLARED AN EMERGENCY. CENTER DIRECTED A RETURN TO DEPARTURE WHERE AN OTHERWISE UNEVENTFUL ILS APPROACH AND LANDING WERE MADE. MAINTENANCE BORESCOPED THE ENGINE AND FOUND DAMAGE TO SEVERAL COMPRESSOR STAGES. ENGINE IS CURRENTLY BEING REMOVED FOR INVESTIGATION OF CAUSE.
